# SDR UIEA2023050400407

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 93,093 hours, 22,665 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING LOWER SKIN ON L-6 BETWEEN WS375.8 AND WS404.4 WITH FUEL LEAKAGE( LH WING LOWER SKIN ON L-6 BETWEEN WS375.8 AND WS404.4 FUEL LEAK WAS REPAIRED AND THE TEST WAS SATISFACTORY IAW AMM 28-11-00-308-013 )
